# SDR ASOA2012082402099

- Difficulty date: July 30, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Aircraft: N753EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10169
- Aircraft time: 20,264 hours, 14,048 cycles
- Engine: Ge CF348C1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT LOWER WEB AT FS 280 CORRODED INBD SECTION.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-00-101-001.  REPAIRED LT LOWER WEB IAW EC/TC REO 670-53-11-594.
